7 doctors weighed in:
What can I do if Adderall (dextroamphetamine and racemic amphetamine) causes a rapid heartbeat?
7 doctors weighed in

Dr. Mark Diamond
Pediatrics
4 doctors agree
In brief: Talk to doctor
If Adderall (dextroamphetamine and racemic amphetamine) is causing tachycardia or palpitations, a rapid or irregular heartbeat, contact your doctor asap and stop the medicine until you do so.

In brief: Talk to doctor
If Adderall (dextroamphetamine and racemic amphetamine) is causing tachycardia or palpitations, a rapid or irregular heartbeat, contact your doctor asap and stop the medicine until you do so.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Dr. Aaron Segal
Family Medicine
2 doctors agree
In brief: Adderall (dextroamphetamine and racemic amphetamine) and heart
Stop taking it and go see your doctor. Adderall (dextroamphetamine and racemic amphetamine) is a stimulant and can lead to rapid heart rate or palpitations.

In brief: Adderall (dextroamphetamine and racemic amphetamine) and heart
Stop taking it and go see your doctor. Adderall (dextroamphetamine and racemic amphetamine) is a stimulant and can lead to rapid heart rate or palpitations.
Dr. Aaron Segal
Dr. Aaron Segal
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors